Answer:First, if you take any of the medications with which alpha lipoic acid potentially interacts, stopping alpha lipoic acid may cause you to have to adjust the doses you take of such medications. These medications are discussed in the "Concerns and Cautions" section of the Alpha Lipoic Acid Review. If you are on one of these medications, you may want to discuss your change in alpha-lipoic acid use with your healthcare practitioner.
In light of the above, and even if you are not taking other medications, it may be best to taper off alpha-lipoic acid, such as cutting to a half-dose for a week before stopping completely — although we are not aware of studies looking at this or other procedures for discontinuing alpha-lipoic acid treatment.
Join today to unlock all member benefits including full access to all CL Answers and over 1,300 reviews.Join Now
Already a member? Sign In Here.
Join now at www.consumerlab.com/join/